# SDR UF6A971201

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - AFT FLIGHT ATTENDANT FLASHLIGHT LED LIGHT INOP.  MAINTENANCE REPLACED BATTERY.  OPS CHECKED GOOD.  (M)
